Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Post correction/addendum+ IRREVERSIBLE SIDE EFFS??

Posted by Rick on January 20, 2000, at 14:26:03

In reply to Re: Rick Klonopin verses hair loss w/com. meds, posted by Rick on January 20, 2000, at 12:11:36

1) The last word should of course be "pause".

2) As far as seeing more scalp than before in the morning when my hair is messy, I should point out that I've been getting my hair cut very short lately, which makes a difference in how much scalp you can see when it's spread or spiked out. Nonetheless, I can't rule out hair loss due to the Klonopin (or possibly the selegiline).

It's nice to know that D.L.'s grew back, but this raises an interesting question:

Has anyone -- especially women or younger males suffered med-induced hair loss which did NOT reverse upon stopping the drug.

And riding the subject tangent of irreversible side effects: Has anyone suffered Effexor-induced high blood pressure which did NOT reverse upon stopping the medication (although there again -- as with hair loss -- aging alone can bring on the condition, so if you took the Effexor for years there's no guarantee that the drug is what caused any *permanent* rise in BP.

Rick

----
> D.L -
>
> Hmmm. Very interesting. I've wondered about hair loss myself because I've been able to see more scalp in the morning when my hair is messy, and my hairline seems to have shown slight recession.
>
> As it turns out, hair loss IS listed as one of the hundred-or-so uncommon side effects of Klonopin. It's also listed as one of the hundred or so uncommon side effects of selegiline, which I've been taking in small amounts with the Klonopin.
>
> So it sounds quite possible that Klonopin causes hair loss for both of us.
>
> On the other hand, I'm 46, and even before beginning Klonopin, I was wondering when I would start seeing hair loss. It happened to most of my male relatives at a much earlier age (e.g., my brother lost most of his hair in his mid-thirties).
> But the fact that your hair grew back when you stopped the Klonopin gives me paues.
>
> Rick
>
>
> > D.L.
> > --------------
> >
> > Dear Rick, I have multiple medical problems to include psychological for which I have been prescribed Effexar 150mg daily, Klonopin 2-4 daily and Risperdal 4-6 daily along with other medications for pain management Ultram 200mg 3 times per day, Cardiziem for SVT 180mg daily, Aspirin 1 tab daily regular. Since I began the three psychotrophic drugs, mainly focussing on the Klonopin(which helped my chronic anxiety-which is not labeled as social)-I am bipolar with posttraumatic disorder, panic/anxiety disorder, psychogenic fainting, fugue states at times)- my hair began to come our slowly and progressively worse after only 2 months on the Klonopin. I d/c'd the Klonopin and within days, my hair was normal. I began again with the Klonopin and again my hair began to fall out. Do you think there is a side affect such as hair loss from Klonopin? In the past I took Depakote and Zoloft for 5 months and lost 50% of my hair which was told was caused from the Depakote which is also a seizure used medication such as Klonopin at times. I would appreciate any input. Oh, I failed to mention that I also have Cushing's disease which is an endocrinological field. I have an under active pituitary with a tumor so my body produces too much cortisol levels ranging from >5 TO >

>


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Rick thread:10256
URL: http://www.dr-bob.org/babble/20000112/msgs/19271.html